# SDR AU000468

- Difficulty date: April 28, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,447 cycles
- Component: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR STARFLEX HEAD ASSEMBLY CRACKED.
